MathSciNet Relay Station
MathSciNet bibliographic data
MR739623 14H10
Chang, M. C.; Ran, Z. Unirationality of the moduli spaces of curves of genus $11,$ $13$ (and $12$). Invent. Math. 76 (1984), no. 1, 41–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement